# SDR UALA2009092803035

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,704 hours, 11,802 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EEL LIGHT INOP FROM SEAT ROW 19ABC TO 23ABC.  EEL LIGHT COMES ON BUT MOMENTARILY.  REPLACED BATTERY AT SEAT 22 ABC, M737, SECURED CONNECTORS M1559.
